# SDR CA980305007

- Difficulty date: February 25, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Part number: 756652A
- Condition: Failed
- Location: Aux Generator
- Component: Dc Generation Sy, Sundstrandai
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIR DRIVEN GENERATOR (ADG) MANUALLY DEPLOYED FOR TEST. AFTER 10 MINUTES OF NORMAL OPERATION THE RPM DROPPED AND ADG WENT OFF LINE.
